RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 187, Number 1  


Existence theorems for boundary-value problems of hyperelasticity
I. A. Brigadnov
3
A priori estimates and smoothness of solutions of a system of quasi-linear equations that is elliptic in the Douglis–Nirenberg sense
G. V. Grishina
17
Functional inequalities and generalized capacities
V. S. Klimov
41
Right inverse for a convolution operator in space of germs of analytic functions on connected subsets of $\mathbb C$
Yu. F. Korobeinik
55
Lower bound on the dimensions or irreducible representations of symmetric groups and on the exponents of varieties of Lie algebras
S. P. Mishchenko
83
Orbital classification of the integrable problems of Lagrange and Goryachev–Chaplygin by the methods of computer analysis
O. E. Orel, S. Takahashi
95
On the problem of existence of analytic functions with boundary values of given modulus
M. V. Samokhin
113
Hermitian widths, mean dimension, and multiple packings
N. A. Strelkov
121
Boundedness in $C[-1,1]$ of the de la Vallée-Poussin means for discrete Chebyshev–Fourier sums
I. I. Sharapudinov
143
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019